# SDR 9518239608

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE AFT PRESSURE BULKHEAD T-CAP TO FLOORBEAM TIE FITTING FS 996, RIGHT SIDE.  REPLACED CASTING PER SRM 51-30-5 AND DWG 5911546.
